# SDR MALA040734

- Difficulty date: November 23, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 14,961 hours, 14,872 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NF20216402
- Part serial: L292347
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOB SCREEN DELAMINATED 100 PERCENT INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED FOB SCREEN PN NF20216-402 SN OFF L292347 SN ON L310453. REF AMM 56-10-21 401.
